Free Access
Math. Model. Nat. Phenom.
Volume 5, Number 4, 2010
Spectral problems. Issue dedicated to the memory of M. Birman
Page(s) 317 - 339
Published online 12 May 2010
  1. T. Ando. Comparison of norms |||f(A) − f(B) ||| and |||f(|AB|) |||. Math. Z., 197 (1988), No. 3, 403–409. [CrossRef] [MathSciNet] [Google Scholar]
  2. N. A. Azamov, A. L. Carey, P. G. Dodds, F. A. Sukochev. Operator integrals, spectral shift, and spectral flow. Canad. J. Math., 61 (2009), No. 2, 241–263. [CrossRef] [MathSciNet] [Google Scholar]
  3. M. Š.Birman, L. S.Koplienko, M. Z.Solomjak. Estimates of the spectrum of a difference of fractional powers of selfadjoint operators. Izv. Vysš. Učebn. Zaved. Matematika, 154 (1975), No. 3, 3–10. [Google Scholar]
  4. M. S. Birman, M. Z. Solomyak. Double Stieltjes operator integrals. Problemy Mat. Fiz., (1966), No. 1, 33–67 (Russian). [Google Scholar]
  5. M. S. Birman, M. Z. Solomyak. Double Stieltjes operator integrals, II. Problemy Mat. Fiz., (1967), No. 2, 26–60 (Russian). [Google Scholar]
  6. M. S. Birman, M. Z. Solomyak. Double Stieltjes operator integrals, III. Problemy Mat. Fiz., (1973), No. 6, 27–53 (Russian). [Google Scholar]
  7. Yu. L.Daleckiĭ, S.G. Kreĭn. Formulas of differentiation according to a parameter of functions of Hermitian operators. Doklady Akad. Nauk SSSR (N.S.), 76 (1951), 13–16. [MathSciNet] [Google Scholar]
  8. Yu. L.Daleckiĭ, S.G. Kreĭn. Integration and differentiation of functions of Hermitian operators and applications to the theory of perturbations. Voronež. Gos. Univ. Trudy Sem. Funkcional. Anal., 1 (1956), 81–105. [Google Scholar]
  9. A. L.Carey, D. S.Potapov, F. A.Sukochev. Spectral flow is the integral of one forms on Banach manifolds of self adjoint Fredholm operators. Adv. Math, 222 (2009), 1809–1849. [CrossRef] [MathSciNet] [Google Scholar]
  10. A. Connes, H. Moscovici. Transgression du caractère de Chern et cohomologie cyclique. C. R. Acad. Sci. Paris Sér. I Math., 303 (1986), No. 18, 913–918. [Google Scholar]
  11. P. G. Dodds, T. K. Dodds. On a submajorization inequality of T. Ando. Operator theory in function spaces and Banach lattices, Oper. Theory Adv. Appl., 75, (1995), 113–131. [Google Scholar]
  12. P. G. Dodds, F.A. Sukochev. Submajorisation inequalities for convex and concave functions of sums of measurable operators. Positivity, 13 (2009), No. 1, 107–124. [CrossRef] [MathSciNet] [Google Scholar]
  13. I.C. Gohberg. M.G. Kreĭn. Introduction to the theory of linear nonselfadjoint operators. Translations of Mathematical Monographs, Providence, R.I., AMS, 18, 1969. [Google Scholar]
  14. N.J. Kalton, F.A Sukochev. Symmetric norms and spaces of operators. J. Reine Angew. Math., 621 (2008), 81–121. [Google Scholar]
  15. H. Kosaki. Positive definiteness of functions with applications to operator norm inequalities. Preprint, 2009. [Google Scholar]
  16. B. de Pagter, F. A.Sukochev. Differentiation of operator functions in non-commutative Lp-spaces. J. Funct. Anal., 212 (2004), No. 1, 28–75. [CrossRef] [MathSciNet] [Google Scholar]
  17. B. de Pagter, F. A. Sukochev. Commutator estimates and R-flows in non-commutative operator spaces. Proc. Edinb. Math. Soc., 50 (2007), No. 2, 293–324. [CrossRef] [MathSciNet] [Google Scholar]
  18. B. de Pagter, F. A. Sukochev, H. Witvliet. Double operator integrals. J. Funct. Anal., 192 (2002), No. 1, 52–111. [CrossRef] [MathSciNet] [Google Scholar]
  19. F. Gesztesy, A. Pushnitski, B. Simon. On the Koplienko spectral shift function. I. Basics. Zh. Mat. Fiz. Anal. Geom., 4 (2008), No. 1, 63–107. [MathSciNet] [Google Scholar]
  20. E. Heinz. Beiträge zur Störungstheorie der Spektralzerlegung. Math. Ann., 123 (1951), 415–438. [CrossRef] [MathSciNet] [Google Scholar]
  21. A. McIntosh. Heinz inequalities and perturbation of spectral families. Macquarie Mathematical Reports, 79–0006 (1979). [Google Scholar]
  22. G. Pisier, Q. Xu. Non-commutative Lp-spaces. Handbook of the geometry of Banach spaces, Vol. 2, North-Holland, Amsterdam, 2003, 1459–1517. [Google Scholar]
  23. D. Potapov, F. Sukochev. Lipschitz and commutator estimates in symmetric operator spaces. J. Operator Theory, 59 (2008), No. 1, 211–234. [MathSciNet] [Google Scholar]
  24. D. Potapov, F. Sukochev. Unbounded Fredholm modules and double operator integrals. J. Reine Angew. Math., 626 (2009), 159–185. [CrossRef] [MathSciNet] [Google Scholar]
  25. I.E. Segal. A non-commutative extension of abstract integration. Annals of Mathematics, 57 (1953), 401–457. [CrossRef] [MathSciNet] [Google Scholar]
  26. B. Simon. Trace ideals and their applications. Mathematical Surveys and Monographs, AMS, Providence, RI, 120 (2005). [Google Scholar]
  27. F. A. Sukochev, V. I. Chilin. The triangle inequality for operators that are measurable with respect to Hardy-Littlewood order. Izv. Akad. Nauk UzSSR Ser. Fiz.-Mat. Nauk, (1988), No. 4, 44–50 (Russian). [Google Scholar]
  28. F. A. Sukochev, V. I. Chilin. Symmetric spaces over semifinite von Neumann algebras. Soviet Math. Dokl., 42 (1991), No. 1, 97–101 (Russian). [MathSciNet] [Google Scholar]
  29. F. A.Sukochev, V. I.Chilin. Weak convergence in non-commutative symmetric spaces. J. Operator Theory, 31 (1994), No. 1, 35–65. [MathSciNet] [Google Scholar]
  30. J. von Neumann. Some matrix inequalities and metrization of matric-space. Rev. Tomsk Univ., 1 (1937), 286–300. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.